question-icon

What causes sudden increase in blood pressure while on Losartan and Amlodipine?

default
Posted on Thu, 28 Jul 2016
Question: Hi i take Losartan 100mg 1 daily alsiAmlodiline 10mg 1 daily i am traveling and not near my home my blood pressure is running high this morning it was 220/170 it went down earlier today however it is climbing again it is now 187/97 should i be concerned ?
doctor
Answered by Dr. Shafi Ullah Khan (2 hours later)
Brief Answer:
Wait and see

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. 100 mg losartan and 10 mg amlodipine and still high blood pressure readings may be influenced by your recent travelling. Just keep an eye on your blood pressure, reduce salt intake if a problem, continue taking blood pressure medications, and if still high third anti hypertensive or another combination may be tried for bringing it all down.

I hope it helps. Take good care of yourself and dont forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3613 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes sudden increase in blood pressure while on Losartan and Amlodipine?

Brief Answer: Wait and see Detailed Answer: Thank you for asking I read your question and i understand your concern. 100 mg losartan and 10 mg amlodipine and still high blood pressure readings may be influenced by your recent travelling. Just keep an eye on your blood pressure, reduce salt intake if a problem, continue taking blood pressure medications, and if still high third anti hypertensive or another combination may be tried for bringing it all down. I hope it helps. Take good care of yourself and dont forget to close the discussion please. Regards Khan